# SDR SWIA2022122767025

- Difficulty date: December 17, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 35,019 hours, 24,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Damaged
- Location: Pax Door Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR CABLE PULLEY ATTATCHMENT POINT HAS SHEET METAL DAMAGE AND IS PULLED AWAY FROM DOOR STRUCTURE   (FILED CLOSED)   REPAIRED PAX DOOR CABLE PULLY ATTACHMENT POINT IN REFERENCE WITH REO 690-52-11-804 AND COMPLIED WITH M337. OPS CHECKS OF PAX DOOR ASSIST MOTOR GOOD AT THIS TIME.
